Archive for Mathematical Logic 40 (4):273-276 (2001)

Ali Enayat
University of Gothenburg
We give a new negative solution to Keisler's problem regarding Skolem functions and elementary extensions. In contrast to existing ad hoc solutions due to Payne, Knight, and Lachlan, our solution uses well-known models
Keywords Key words or phrases: Skolem functions – Elementary extensions – Trees
Categories No categories specified
(categorize this paper)
DOI 10.1007/s001530000061
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

Our Archive

Upload a copy of this paper     Check publisher's policy     Papers currently archived: 50,241
External links

Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library

References found in this work BETA

No references found.

Add more references

Citations of this work BETA

No citations found.

Add more citations

Similar books and articles

Results on the Generic Kurepa Hypothesis.R. B. Jensen & K. Schlechta - 1990 - Archive for Mathematical Logic 30 (1):13-27.
Game Trees For Decision Analysis.Prakash P. Shenoy - 1998 - Theory and Decision 44 (2):149-171.
Skolem Functions and Elementary Embeddings.Julia F. Knight - 1977 - Journal of Symbolic Logic 42 (1):94-98.
On Scott and Karp Trees of Uncountable Models.Tapani Hyttinen & Jouko Väänänen - 1990 - Journal of Symbolic Logic 55 (3):897-908.
Perfect Trees and Elementary Embeddings.Sy-David Friedman & Katherine Thompson - 2008 - Journal of Symbolic Logic 73 (3):906-918.
Finite Tree Property for First-Order Logic with Identity and Functions.Merrie Bergmann - 2005 - Notre Dame Journal of Formal Logic 46 (2):173-180.
Infinitary Jónsson Functions and Elementary Embeddings.Masahiro Shioya - 1994 - Archive for Mathematical Logic 33 (2):81-86.
On Elementary Equivalence in Fuzzy Predicate Logics.Pilar Dellunde & Francesc Esteva - 2013 - Archive for Mathematical Logic 52 (1-2):1-17.
The Mathematics of Skolem's Paradox.Timothy Bays - 2006 - In Dale Jacquette (ed.), Philosophy of Logic. North Holland. pp. 615--648.


Added to PP index

Total views
12 ( #715,087 of 2,325,131 )

Recent downloads (6 months)
1 ( #671,788 of 2,325,131 )

How can I increase my downloads?


My notes